Brown discharge after period on the pill

Common Questions and Answers about Brown discharge after period on the pill

discharge

My period ended about four days ago and this morning when i woke up there was a significant amount of brownish/black discharge. I am not on the pill so I don't know what this means can someone tell me whats going on.
Hi there. I was on the pill for the first time. My last period came around 12/2-14/2 which I started on my first packet of pill. When I was close to finish the pill, I could feel my period's pain then I started to discharge brown color of my period on 11/3 and it has lasted over 7 days now. The flow rate of my abnormal period is a lot less than normal. Please advise if it is normal since I was on the pill before. Is it because my body has not yet function properly due to the pill?
I take my last pill on a Sunday period starts lade Monday or early Tuesday and is finished by the Friday. This has been the same for the whole time whilst on the pill. Only this week I took my last pill on Sunday (as usual) and by Wednesday I still hadn't started my period. Then yesterday (Thursday) I had a small amount of dark brown discharge (like I usually do before my period starts), but no actually bleeding.
If you have been on the pill for a while, it could be an indication the hormones are not strong enough anymore. OR if you are not on birth control, sometimes women "spot" after fertilization (AKA pregnancy). Not trying to scare you, it could be perfectly normal. But it wouldn't hurt to take a pregnancy test in a week or two.
About a year ago I started havign discharge before my period so I went to the doctors who put me on the pill. That didn't work so they changed the type of pill. That didn't work so they did swabs and blood tests. They found nothing so they did a smear test. The results for that we ok so they sent me to a gynaecologist who did a scan inside my womb and said I had a cyst on my ovary and some polyps. I had an operation to remove these only to find out I didn't have a cyst or polyps.
During my current cycle I took the 9th pill 20hrs late and 2 days later I had unprotected sex. I began to get brown discharge straightaway. What does this mean? Could I be pregnant?
thank you, i am halfway through my first period after taking the pill, but it's nice to have the information :)
It sounds like that is why because you mention taking a pill late. A generic brand is the same as the original as the active ingredients are the same, so this shouln't make a difference. Hope this helps.
She continued with the pill. On the start of day 23 she started having a brown discharge that was more than just spotting but less than what she would get on her period. And today, day 24, she woke up to some brown discharge. she is terrified because this has never happened before, and coupled with the fact we had uprotected sex is making her worry immensley that she may be pregnant. That was also the only time on this cycle that we have had intercourse.
I am 22 and I have been on the pill for about 2 1/2 years now... my period is very regular and I have pretty much never had spotting. For the first time today I have a rather thick brown discharge that I've never seen. I'm expecting my period in 3 days or so and it is just worrying me, I dont know if i can wait 3 more days to make sure i'm not pregnant. I have occasionally gotten brown discharge after my period but never before...
Morning after pill has a mega dose of hormones, which of course is going to impact your period. The discharge/spotting you had after taking the pill was not your period. It was just random spotting caused by having taken the pill (which happens also from time to time to women who are on the regular pill that they take every day). Now you've missed your next period, which is totally normal for people who have taken it and there's nothing unusual or concerning about anything that has happened.
This happen to me while on the pill brown discharge they say its normal when on the pill and I had some occassions when my period started orange but this was because I was anemic my gynecologist said
I came off the pill at the end of June and had a period then, however i have not had a period since. we have been trying for a baby since coming off the pill but the last pregnancy test i took was the middle of October which was negative. In the past few days i have been having brown discharge and am not sure whether this is the start of a period or not?
I am not very good at taking the pill at the same time each day. When I began my period last week, the discharge was brown and not the usual red. This continued for 2 or so days, then I had some normal blood, then back to the brown. I finished my period yeserday, then today I had more brown discharge! I've experienced the normal, end of the period dark blood, but never to begin my period, or so much!
and the next day i had brown discharge ! what's the problem ? i didnt get a pregnancy test after taking the pill ! should i get a pregnancy test ? or is it some kind of infection ? i understand that the first time i saw brown blood it couldve been because of the pill.. but what about now? i didnt take any pills . i am really concerned please answer.
This way, you stay on the same schedule, which makes it easier to tell if you've taken your pill on the right days. If you're on a triphasic pill (google it to find out which ones are which) instead of a monophasic pill, you'll probably get a period either way, because the active pill dosage rises each week, and the drop in hormone levels in the new pack can make you bleed. The rash part is weird, and you should ask your doctor about it. It might be unrelated.
My period started on the 2nd of this month, and it ended on the 8th. On the 15th of this month i did have unprotected sex and took the morning after pill, for the first time. This morning i woke up with this brown discharge that Ive never had before. My question is,,, Is this brown discharge a early sign of pregnancy or a reaction to the morning after pill?
errrr some times it was few days after but the last time was yesterday and im on the pill not due till next week... worried..
BEFORE I STARTED MY PERIOD I HAD UNPROTECTED SEX AND THEN ONE TIME RIGHT BEFORE MY PERIOD BUT THAT TIME I TOOK THE MOURNING AFTER PILL. MY QUESTION IS MY PERIOD WAS REALLLLLLY HEAVY I BLEED ALOT, NOW OUT OF NOWHERE I GOT BROWN DISCHARGE WHAT DOES THAT MEAN? CAN I BE PREGNAT AGAIN?
I have never missed a pill, and I make sure I don't throw up or have diarrhea in the 4 hours after taking it. A few days ago, on monday the 26th ( 17 days after my last period) i got 2 days of brown spotting after being fingered by my partner. I have never had this since I've started the pill, which really scares me as everywhere on the internet people seem to say it is a sign of pregnancy.
Brown discharge is a side effect of the morning after pill. This pill is VERY bad for you body and causes irregular bleeding and late/missing periods. This is all 'normal' for having taken that pill.
After you take plan b, any kind of odd symptoms related to strange bleeding, missed bleeding, additional bleeding or other must be expected because of the mega dose of hormones that are in the pill. It typically takes at least a month or two to get your cycle back on track. But in the meantime don't worry about it. It's side effects from the pill and it's too be expected.
Soon after I posted tis question, I noticed that the brown discharge changed to blood, so I figured that I got my period, but when I woke up this morning, it was brown..
If you've been on BC for 20 days that means you are about to the period pills. The brown discharge may be the start of your period and the stomach pains could be cramps. If you were pregnant you would only have been pregnant for 8 days, too soon to be having symptoms. I doubt it's pregnancy. Don't stress though or it will make your period late, causing you to stress more. You should go get a home pregnancy test to ease your mind and just wait for your period.
Brown discharge is dried up old blood that comes out of you and is normal to have. after your regular periods the brown discharge could be you ovulating, but in this case it sounds like you had a mild period. If I were you, wait a couple more days and get a preg test. The day day after you missed a pill.... I usually double it up.
i have went off of it and my period has not come back on its own. They put me on a birth control pill to hopefully make my period start. Before that they had me on a 14 day pill that was suppose to make you start but it never did and i did two sets of the 14 days. I just started my birth control pill yesterday but for about two or three days now i have had really dark discharge and lately its been chunky.
i HAVE BEEN ON THE PilL FOR ABOUT FOUR YEARSz OR SO, BUT FOR THE PAST 5-6 MONTHSz i GET THiSz BROWN DiSCHARGE ABOUT A WEEk BEFORE MY PERiOD AND iT USUAlLY lASTSz FOR A FEW DAYSz. BUT iTSz ONlY BROWN AND THiCk iN THE MORNiNG WHEN i FiRST WAkE UP. .i WENT TO THE DOCOTR MUlTiPlE TiMESz WiTHiN AND SHE HASz NEVER FOUND ANY SiGN OF STD, BACTERiA, OR PREGNANCY. i WASz STEADY ON ONE TYPE OF B/C FOR A YEAR, THEN iT GOT SWiTCHED AND i WASz TAkiN THAT STEADY FOR OVER A YEAR AND THEN iT GOT SWiTCHED AGAiN..
The question that I need to be answered is this, I've been tested for all STI's which I'm clear, but the only thing that is worrying me is the brown discharge, which has a foul smelling odor, like its gone off. Is this connected to HPV? I dont have any warts.
I KNOW EVERYONE IS DIFFERENT BUT ABOUT HOW LONG DOES IT TAKE TO CONCEIVE AFTER COMING OFF THE PILL THAT I WAS ON FOR BOUT 8 YEARS? ALSO WHAT IS THE YUCKY BROWN DISCHARGE BEFORE A PERIOD?
MedHelp Health Answers